# SDR IPXA2021100674646

- Difficulty date: September 29, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 21,832 hours, 13,825 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: None
- Part number: A5378103821500
- Condition: Cracked
- Location: Mcd Fr38.1-38.2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CMDC RH SIDE FLOOR LEVEL ANGLE WEB SUPPORT BTW FR38.1 AND 38.2 CRACKEDREMOVED AND REPLACED IAW SRM 51-42-21
